Coefficient bounds for certain subclasses of complex order type β

Anessa Oshah, Maslina Darus

Research output: Contribution to journalArticle

Abstract

In the present work, we aim at determine the coefficient bounds for certain subclasses of convex functions of complex order, which are introduced here by means of a family of nonhomogeneous Cauchy-Euler differential equations.

Original languageEnglish
Pages (from-to)655-660
Number of pages6
JournalNonlinear Functional Analysis and Applications
Volume23
Issue number4
Publication statusPublished - 1 Jan 2018

Fingerprint

Coefficient Bounds
Order Type
Euler Equations
Cauchy
Convex function
Differential equations
Differential equation
Family

Keywords

  • Analytic functions
  • Coefficient bounds
  • Convex functions of complex order
  • Nonhomogeneous Cauchy-Euler differential equations
  • Starlike functions of complex order

ASJC Scopus subject areas

  • Analysis
  • Numerical Analysis
  • Control and Optimization
  • Applied Mathematics

Cite this

Coefficient bounds for certain subclasses of complex order type β. / Oshah, Anessa; Darus, Maslina.

In: Nonlinear Functional Analysis and Applications, Vol. 23, No. 4, 01.01.2018, p. 655-660.

Research output: Contribution to journalArticle

@article{19b77cc5680f481fbca273f2c6e2b404,
title = "Coefficient bounds for certain subclasses of complex order type β",
abstract = "In the present work, we aim at determine the coefficient bounds for certain subclasses of convex functions of complex order, which are introduced here by means of a family of nonhomogeneous Cauchy-Euler differential equations.",
keywords = "Analytic functions, Coefficient bounds, Convex functions of complex order, Nonhomogeneous Cauchy-Euler differential equations, Starlike functions of complex order",
author = "Anessa Oshah and Maslina Darus",
year = "2018",
month = "1",
day = "1",
language = "English",
volume = "23",
pages = "655--660",
journal = "Nonlinear Functional Analysis and Applications",
issn = "1229-1595",
publisher = "Kyungnam University Press",
number = "4",

}

TY - JOUR

T1 - Coefficient bounds for certain subclasses of complex order type β

AU - Oshah, Anessa

AU - Darus, Maslina

PY - 2018/1/1

Y1 - 2018/1/1

N2 - In the present work, we aim at determine the coefficient bounds for certain subclasses of convex functions of complex order, which are introduced here by means of a family of nonhomogeneous Cauchy-Euler differential equations.

AB - In the present work, we aim at determine the coefficient bounds for certain subclasses of convex functions of complex order, which are introduced here by means of a family of nonhomogeneous Cauchy-Euler differential equations.

KW - Analytic functions

KW - Coefficient bounds

KW - Convex functions of complex order

KW - Nonhomogeneous Cauchy-Euler differential equations

KW - Starlike functions of complex order

UR - http://www.scopus.com/inward/record.url?scp=85063237107&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85063237107&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:85063237107

VL - 23

SP - 655

EP - 660

JO - Nonlinear Functional Analysis and Applications

JF - Nonlinear Functional Analysis and Applications

SN - 1229-1595

IS - 4

ER -